# SDR AALA20040887

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT ON G2 FORWARD GALLEY INOPERATIVE.  FOUND CONNECTOR LOOSE.  SECURED CONNECTOR FOR EMERGENCY EXIT LIGHT ON G2 FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
